# SDR UALA2010071602558

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 80,026 hours, 8,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part serial: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 SEAT HJK EMERGENCY LIGHT INOPERATIVE.  RELAMPED.
